MathSciNet Relay Station
MathSciNet bibliographic data
MR2350423 (2008h:58042) 58J10 (35A07 35N10)
Nicola, Fabio On local solvability of certain differential complexes. Proc. Amer. Math. Soc. 136 (2008), no. 1, 351–358 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement